Alert archive / Indiana / Small Craft Advisories in 2012
Small Craft Advisory 25, NWS Northern Indiana
NWS Northern Indiana issued this small craft advisory at Mar 1, 2012, 1:10 AM EST. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Mar 1, 2012, 1:10 AM EST (06:10 UTC)
- Expired
- Mar 1, 2012, 3:00 PM EST
- In force
- 14 hr
- Issued by
- NWS Northern Indiana
The text
As transmitted, in the capitals the NWS used until 2016.
496 WHUS73 KIWX 010610 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 110 AM EST THU MAR 1 2012 LMZ043-046-011415- /O.EXP.KIWX.GL.W.0011.000000T0000Z-120301T0600Z/ /O.NEW.KIWX.SC.Y.0025.120301T0610Z-120301T2000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 110 AM EST THU MAR 1 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... ...GALE WARNING HAS EXPIRED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON. THE GALE WARNING IS NO LONGER IN EFFECT. * WINDS: WEST 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS OVERNIGHT. WEST WINDS THIS MORNING TO 20 KNOTS BACKING SOUTHWEST AT 5 TO 15 KNOTS THIS AFTERNOON. * WAVES: 5 TO 8 FEET SUBSIDING TO BELOW 4 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
3 follow-up statements
288 WHUS73 KIWX 010927 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 427 AM EST THU MAR 1 2012 LMZ043-046-011730- /O.CON.KIWX.SC.Y.0025.000000T0000Z-120301T2000Z/ NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 427 AM EST THU MAR 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON. * WINDS: WEST WINDS THIS MORNING TO 20 KNOTS BACKING SOUTHWEST AT 5 TO 10 KNOTS THIS AFTERNOON. * WAVES: 4 TO 7 FEET SUBSIDING TO BELOW 4 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
593 WHUS73 KIWX 011600 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 1100 AM EST THU MAR 1 2012 LMZ046-011700- /O.CAN.KIWX.SC.Y.0025.000000T0000Z-120301T2000Z/ MICHIGAN CITY IN TO NEW BUFFALO MI- 1100 AM EST THU MAR 1 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ LMZ043-012000- /O.CON.KIWX.SC.Y.0025.000000T0000Z-120301T2000Z/ NEW BUFFALO MI TO ST JOSEPH MI- 1100 AM EST THU MAR 1 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EST THIS AFTERNOON. * WINDS: WEST WINDS THIS MORNING TO 15 KNOTS BACKING SOUTHWEST AT 5 TO 10 KNOTS THIS AFTERNOON. * WAVES: 3 TO 5 FEET SUBSIDING TO 2 TO 4 FEET THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN 4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
133 WHUS73 KIWX 011956 MWWIWX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTHERN INDIANA 256 PM EST THU MAR 1 2012 LMZ043-012100- /O.EXP.KIWX.SC.Y.0025.000000T0000Z-120301T2000Z/ NEW BUFFALO MI TO ST JOSEPH MI- 256 PM EST THU MAR 1 2012 ...SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM EST THIS AFTERNOON... THE SMALL CRAFT ADVISORY WILL EXPIRE AT 3 PM EST THIS AFTERNOON. $$ STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Mar 1, 12:59 AM EST, 11 minutes earlier.
Area forecast discussion, Mar 1, 12:59 AM EST, 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTHERN INDIANA 1259 AM EST THU MAR 1 2012 .AVIATION /06 UTC TAFS/... OVERALL DOMINANCE OF LOW LVL CIRCULATION ACRS NRN LWR MI TO GRDLY WANE NEXT SVRL HOURS AS ENERGY TRANSFER TO COASTAL LOW CONTS...AS WELL AS MIDLVL SYSTEM MINORS IN DEFERENCE TO A MORE SIGNIFICANT UPSTREAM PAC NW/NRN ROCKIES STORM SYSTEM AS WELL AS DOWNSTREAM RAPID CONFLUENCY. WRAPPED LOW LEVEL MOISTURE TRAPPED BNEATH LWRG SUBSIDENCE INVERSION COULD BRING FUEL ALT CONDS TO KSBN TOWARD DAYBREAK...THOUGH LWR CONFIDENCE AT KFWA WHERE DRIER AIR ON SRN PERIPHERY OF CLOUD DECK SHOULD MAINTAIN CIGS AOA 2KFT. INCRSD MIXING BY LATE MORNING FOR VFR CONDS RMNG PORTION OF FCST PD. && .UPDATE... WILL ALLOW THE WIND ADVISORY TO EXPIRE AT 02Z...ALTHOUGH VERY SHORT LIVED WEST WINDS OF 30 MPH WITH GUSTS TO 45 MPH WILL BE POSSIBLE OVER THE NEXT HOUR OR TWO AS SFC PRESSURE RISES SPREAD FROM WEST TO EAST ACROSS NORTHERN INDIANA. UPSTREAM SITES HAVE REPORTED BRIEF NEAR WIND ADVISORY CRITERIA WINDS IN ASSOCIATION WITH DEEP MIXED LAYER SAMPLED PER 00Z ILX RAOB AND ISALLOBARIC CONTRIBUTION WITH THE PRESSURE RISES. EVENING UPDATE WILL BE ISSUED IN THE NEXT HOUR TO LIKELY TONE DOWN SNOWFALL ACCUMULATIONS FURTHER ACROSS SOUTHERN LOWER MICHIGAN GIVEN PROGRESSION OF UPPER FORCING AND WHAT SHOULD BECOME A PROGRESSIVELY MORE SHALLOW MOISTURE PROFILE AFTER 06Z. && .PREV DISCUSSION... /ISSUED 300 PM EST WED FEB 29 2012/ SHORT TERM... DEEP SFC OCCLUSION OVR SRN MN THIS AFTN WILL WEAKEN QUICKLY AS IT SHIFTS INTO NRN LWR MI THIS EVENING AND INTO WRN NY BY THU MORNING. IMMENSE MID LVL DRY SLOT HAS SPREAD ACRS THE CWA W/RAPIDLY ERODING STATUS CLD DECK OVR NE IN BEHIND SFC OCCLUDED FRONT LIFTING SLOWLY NEWD. SUNSHINE WITHIN MID LVL DRY SLOT AND PROXIMITY OF LL THERMAL RIDGE LEADING TO RAPID SFC TEMP RISES AS FLW VEERS ABRUPTLY SW. GIVEN RAPIDLY DEEPENING MIXED LYR AND UPSTREAM INTENSE LL FLW BUMPED AFTN GUSTS SLIGHTLY HIGHER WITHIN WIND ADVISORY AREA W/SOME OBSERVATIONS BACK OVR CNTRL/NRN IL GUSTING AOA 40 MPH ALREADY. BIGGER DILEMMA NR TERM IS EXTENT OF WRAP AROUND ASSOCD/W WKNG COMMA HEAD OVR IA. 12Z MODEL CONSENSUS GENERALLY LACKLUSTER W/SWD EXTENT OF LIGHT PCPN THIS EVENING AND OVERNIGHT HWVR RUNS COUNTER TO UPSTREAM OBS AND WILL GENERALLY FOLLOW MORE AGGRESSIVE HIGHRES GUIDANCE W/SRN PCPN EXTENT THIS EVENING AND BUMP POPS ACCORDINGLY. WK LOW AMPLITUDE DIRTY RIDGE FOLLOWS ON THU AHD OF NXT POTENT UPSTREAM SW TROUGH EJECTING OUT OF THE SRN ROCKIES. STG WAA DVLPS LT THU NIGHT IN ASSOCN/W RAPIDLY INTENSIFYING SFC WAVE OVR THE MID MS VALLEY. HWVR AT LEAST PARTIAL CLRG XPCD THU EVENING W/COLDER MOS SPREAD FVRD FOR OVERNIGHT MINS. LONG TERM.../FRIDAY THROUGH WEDNESDAY/ MAIN FOCUS FOR LONG TERM PERIOD WILL BE AT THE START WHEN TRENDS SUGGEST ANOTHER STRONG AREA OF LOW PRESSURE TAKING SHAPE ACROSS THE REGION TO BRING A RAPID WARM UP AND POSSIBLE RISK OF SEVERE WEATHER TO PORTIONS OF THE AREA FOLLOWED BY MORE SEASONABLE TEMPS. STRONG TROUGH MOVING ONTO THE WEST COAST THIS AFTERNOON WILL CONTINUE TO DEEPEN INTO THE SW STATES WITH A CLOSED UPPER LOW EJECTING WELL NORTHWEST OF THE AREA. GEM/GFS/ECMWF CONTINUE SOMEWHAT MORE SUPPRESSED WITH SFC LOW TRACKING SOMEWHERE ACROSS THE NORTHWESTERN PART OF THE FORECAST AREA FRIDAY AFTERNOON WITH MUCH FASTER MOVEMENT. NAM12 CONTINUES ITS MORE NW TRACK WITH WARM SECTOR ARRIVING ACROSS THE AREA FRIDAY AFTERNOON. TRACK OF THE LOW WILL BE CRITICAL AND NOT AS QUICK TO THROW OUT THE NAM SOLUTION...ALBEIT THE OUTLIER...CONSIDERING ITS PERSISTENCE AND THE AMOUNT OF ENERGY COMING ON THE WEST COAST AT THIS TIME. SIMILAR SCENARIO TO TODAY COULD UNFOLD FRIDAY AFTERNOON WITH RAPID WARMING IN THE AFTERNOON AHEAD OF THE COLD FRONT. DIFFERENCES THIS TIME AROUND MAY BE AN INCREASED AND MORE PERSISTENT LL INFLUX OF MSTR WITH 850 MB THETA E VALUES DEPICTED ON THE 12Z NAM IN EXCESS OF 320 K. HOWEVER...CURRENT SCENARIO ALSO DEPICTS A LACK OF DEEP SFC MSTR AHEAD OF THE FRONT DESPITE AN EVEN MORE NW TRACK OF THE SFC LOW. AT THIS POINT...WILL SIDE FOR COMPROMISE BETWEEN NAM AND GFS (GFS PREFERRED BY HPC) WITH GENERAL TRACK OVER THE CHICAGO AREA AND SOMEWHAT SLOWER. QUICK GLANCE AT NEW ECMWF SHOWS A SOUTHWARD SHIFT IN SFC LOW AND SLIGHTLY WEAKER TREND. WX/POP GRIDS APPEAR ON TRACK FOR THE TIME BEING WITH FURTHER FINE TUNING LIKELY NEEDED. GIVEN AT LEAST SOME POTENTIAL FOR THUNDER AND RISK OF SVR (SWODY3 AND ABOVE COMMENTS)...MENTION OF SEVERE WAS ADDED TO HWO THIS MORNING IN S/SE AREAS WHERE INCREASED CONFIDENCE DOES EXIST OF AT LEAST A THREAT. IF WIND FIELDS VERIFY ON NAM12...SHEAR WOULD BE MORE THAN SUFFICIENT FOR SUPERCELL DEVELOPMENT. REMAINDER OF THE FORECAST GENERALLY LEFT UNTOUCHED WITH COLDER AIR TO FILTER BACK IN FOR THE WEEKEND WITH A WEAK DISTURBANCE SET TO MOVE THROUGH THE FLOW AND HELP WITH CHANCES FOR SNOW ACROSS THE AREA. NOT EXPECTING ANYTHING SIGNIFICANT AT THIS POINT. ROLLER COASTER WILL CONTINUE WITH CLEARING SKIES AND WARMING TEMPS ARRIVING BY MONDAY. CR ALLBLEND WAS FOLLOWED FOR MAJORITY OF THE LONG TERM PERIOD WITH EXCEPTION OF FRIDAY AND TUES INTO WEDS WHERE COLD GFS BIAS SEEMS TO BE OFFSETTING THE ANTICIPATED WARMUP. MEX GUIDANCE PUSHES HIGHS WELL INTO THE 60S AND GIVEN MUCH BETTER SETUP FOR WARMING AHEAD OF THE NEXT SYSTEM...SEEMS VERY REASONABLE (AND STILL MAYBE A BIT TOO COOL). DID RUN WITH CHC TRW ON WEDS AS NEXT SYSTEM ARRIVES...BUT HELD SHORT OF LIKELY POPS SUGGESTED BY ALL BLEND. && .IWX WATCHES/WARNINGS/ADVISORIES... IN...NONE. MI...NONE. OH...NONE. LM...GALE WARNING UNTIL 1 AM EST THIS MORNING FOR LMZ043-046. && SHORT TERM...T LONG TERM...STEINWEDEL AVIATION...MURPHY UPDATE...MARSILI
Hazardous weather outlook, Feb 29, 10:41 PM EST, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 1041 PM EST WED FEB 29 2012 LMZ043-046-020345- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1041 PM EST WED FEB 29 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TONIGHT GALE FORCE GUSTS WILL REMAIN POSSIBLE THROUGH THE REMAINDER OF THE EVENING. HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL PERSIST THROUGH THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY CONDITIONS WILL BE HAZARDOUS FOR SMALL CRAFT THURSDAY AND AGAIN FRIDAY NIGHT INTO SATURDAY NIGHT. THERE IS A CHANCE OF THUNDERSTORMS FRIDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-020345- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 1041 PM EST WED FEB 29 2012 /941 PM CST WED FEB 29 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TONIGHT WEST WIND GUSTS TO AROUND 40 MPH WILL BE POSSIBLE THROUGH MIDNIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS A CHANCE OF THUNDERSTORMS FRIDAY. SOME OF THESE COULD BE SEVERE WITH DAMAGING WINDS AND PERHAPS AN ISOLATED TORNADO IN THE AFTERNOON...ESPECIALLY SOUTH OF A ROCHESTER TO DEFIANCE LINE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, Feb 29, 8:09 PM EST, 5 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
809 PM EST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM NON-TSTM WND DMG 1 NW SOUTH BEND 41.69N 86.26W
02/29/2012 ST. JOSEPH IN BROADCAST MEDIA
12 TO 16 INCH TREE LIMBS DOWN RESULTING IN DOWNED POWER
LINE ON JOHNSON STREET. RELAYED BY WBND.
&&
NDMLocal storm report, Feb 29, 8:41 PM EST, 4 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
841 PM EST WED FEB 29 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM NON-TSTM WND DMG 1 N SOUTH BEND 41.70N 86.25W
02/29/2012 ST. JOSEPH IN PUBLIC
TREE DOWN ON SOUTH BEND CAMPUS. RECEIVED VIA SOCIAL
MEDIA.
&&
NDMSpecial weather statement, Feb 29, 9:43 PM EST, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 943 PM EST WED FEB 29 2012 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004- 005-015-016-024-025-010445- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB- STARKE-PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN- WHITE-CASS IN-MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD- JAY-BERRIEN-CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS- FULTON OH-DEFIANCE-HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN... NAPPANEE...LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT... KENDALLVILLE...LIGONIER...ALBION...AUBURN...GARRETT...KNOX... NORTH JUDSON...BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE... PLYMOUTH...BREMEN...CULVER...ROCHESTER...AKRON...WARSAW... WINONA LAKE...SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES... SOUTH WHITLEY...FORT WAYNE...NEW HAVEN...MONTICELLO...BROOKSTON... MONON...LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO... WABASH...NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON... OSSIAN...DECATUR...BERNE...MARION...GAS CITY...UPLAND... HARTFORD CITY...MONTPELIER...PORTLAND...DUNKIRK...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... MARCELLUS...STURGIS...THREE RIVERS...WHITE PIGEON...MENDON... COLDWATER...BRONSON...HILLSDALE...LITCHFIELD...JONESVILLE... BRYAN...WAUSEON...ARCHBOLD...FAYETTE...SWANTON...DEFIANCE... SHERWOOD...HICKSVILLE...NAPOLEON...DESHLER...LIBERTY CENTER... PAULDING...ANTWERP...MELROSE...OTTAWA...PANDORA...KALIDA... FORT JENNINGS...VAN WERT...DELPHOS...OHIO CITY...LIMA... SPENCERVILLE 943 PM EST WED FEB 29 2012 /843 PM CST WED FEB 29 2012/ ...GUSTY WINDS THROUGH THE REMAINDER OF THE EVENING... WEST WINDS OF 15 TO 30 MPH WITH OCCASIONAL GUSTS BETWEEN 35 TO 45 MPH WILL CONTINUE THROUGH MIDNIGHT BEFORE SUBSIDING OVERNIGHT. LOOSE ITEMS WILL CONTINUE TO BE BLOWN AROUND DUE TO THESE STRONG WIND GUSTS THIS EVENING...AND SOME DRIVING DIFFICULTY IS POSSIBLE FOR HIGH PROFILE VEHICLES. WIND GUSTS SHOULD DIMINISH INTO THE 25 TO 30 MPH RANGE TOWARD MIDNIGHT.
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 1, 10:53 AM EST | River Flood Watch | IWX | Defiance, Fulton, Williams | 25 hr |
Nearby
Small Craft Advisories in Indiana, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.